# SDR AALA20090921TUL03

- Difficulty date: September 18, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEBBING AT STATION 1155 DOOR FRAME.  INSTALLED DOUBLER REPAIR AT STATION 1155 BETWEEN LONGERON 27 RIGHT AND 28 RIGHT UNDER 55-10-00-24.
